| Model Number |
37602 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Codes |
Fall (1848); Ambulation or Postural Difficulties (2544)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Continuation of d10: product id: 37602 ((b)(6)); product type: 0197-implantable neurostimulator; implant date: (b)(6) 2021; explant date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient is looking for a new hcp that can help with the device, it is not working and patient can no longer move, because his stimulator's battery already worn down.They clarified and reported that the patient's batteries went out about a week or two ago and now the patient is falling all over the place and can't get up unless they are with the caller.The caller indicates that the healthcare provider the patient has been seeing in idaho falls does not know anything about dbs or parkinson's.They were directed to another hcp, but they cannot get in until january.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was provided by the patient, indicating that the battery was a five (5) years old device that and went out due to normal battery depletion.The replacement date was (b)(6) 2025.The issue was resolved.